# SDR DLL10010942

- Difficulty date: June 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 62,814 hours, 28,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT.
